Show simple item record

AuthorSyam, Muhammed I.
AuthorSiyyam, Hani I.
Available date2009-12-27T10:38:38Z
Publication Date2009-01-02
Publication NameChaos, Solitons & Fractals
Identifierhttp://dx.doi.org/10.1016/j.chaos.2007.01.105
CitationSyam, M. I., & Siyyam, H. I. (2009). An efficient technique for finding the eigenvalues of fourth-order Sturm–Liouville problems. Chaos, Solitons & Fractals, 39(2), 659–665
URIhttp://hdl.handle.net/10576/10496
AbstractIn this paper, we will develop a numerical technique for finding the eigenvalues of fourth-order non-singular Sturm–Liouville problems. We used the variational iteration methods as a basis for this technique. Numerical results and conclusions will be presented. Comparison results with others will be presented.
Languageen
PublisherElsevier
SubjectSturm-Liouville
SubjectSturm-Liouville equation.
SubjectSpectral theory (Mathematics)
TitleAn efficient technique for finding the eigenvalues of fourth-order Sturm–Liouville problems
TypeArticle
Pagination659–665


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record